# SDR DHL9980750C

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, GALLEY FLOOR PANEL HAS SURFACE CORROSION ON UPPER AND LOWER SIDES.  ALSO, 2 CHANNEL FRAME ARE CRACKED STA 5- 25.  CORROSION REMOVED ON PANEL AND WITHIN LIMITS AND REMOVED CHANNEL AND REPLACED PER SRM 51-1-21, 34.25 BY 4   N/R 647.
